advertisement
Question
Posted by: nirmala | 2008/08/27

goiter

hello doctor how are you? im nirmala from Malaysia, well im still suffer goiter problem after my last treatment that i have follow the doctor was told that im suffer goiter but the doctor do not give me any vitamins coz my body became tired so can i take vitamin B1,B6 and B12 as three in one tablets? does it will effect my health?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Nirmala
I am well thank you. How nice to hear from someone living in Malaysia! If you are feeling tired you Must go back to the dr who is treating your goitre problem because the thyroid gland controls all the body processes and lack of thyroid hormone will make you feel tired. You can certainly take those 3 B vitamins, but what you actually need is thyroid hormone replacement therapy - so see that dr ASAP.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement